# SDR USAAD00168

- Difficulty date: October 24, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N928VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48131
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 13521224
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - THE TAILCONE EVACUATION SLIDE INFLATION PRESSURE BOTTLE PRESSURE WAS LOW.  THE AIRCRAFT WAS FERRIED TO THE MAINTENANCE BASE AND THE TAILCONE EVACUATION SLIDE ASSEMBLY WAS REPLACED.  (M)
